# SDR USAA2012111900012

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 58,636 hours, 38,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 1 LOW LEVEL LIGHT LENS MISSING.  MAINTENANCE REPLACED ROW 1 LOW LEVEL LIGHT LENS.
